MathSciNet Relay Station
MathSciNet bibliographic data
MR267669 (42 #2571) 62.05
Fuchs, A.; Letta, G. L'inégalité de Kullback. Application à la théorie de l'estimation. (French) 1970 Séminaire de Probabilités, IV (Univ. Strasbourg, 1968/69) pp. 108–131 Lecture Notes in Mathematics, Vol. 124. Springer, Berlin
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement